# SDR DALA2025020700964

- Difficulty date: February 7, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 92,291 hours, 43,008 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Condition: Discharged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3248 - GEAR/ATB - DUE TO A L/G SHOCK ABSORBER FAULT THAT PREVENTED GEAR RETRACTION. CORRECTIVE ACTION: ACCOMPLISHED A FULL SERVICE OF THE NLG SHOCK STRUT. NLG 24GA AND 25GA PROXIMITY SENSORS REPLACED AS A PRECAUTION. (LP: 6821962)
